MAUDE Adverse Event Report: Ascensia Diabetes Care US Inc. Contour® Next; Blood Glucose Test Strips

Ascensia Diabetes Care US Inc. Contour® Next; Blood Glucose Test Strips
Model Number 7312
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Codes Hyperglycemia (1905); Confusion/ Disorientation (2553)
Date of Event 08/31/2026
Type of Reportable Event Serious Injury

Brand Name
Contour® Next
Common Device Name
Blood Glucose Test Strips
Manufacturer (Section D)
Ascensia Diabetes Care US Inc.
100 summit lake drive
valhalla NY 10595
Manufacturer (Section G)
PHC Corporation (Registration Number: 1000134386)
2131-1 minamigata
toon 791-0 395
JA   791-0395
Manufacturer Contact
shweta gulati
100 summit lake drive
valhalla, NY 10595
+1(914)236-1830
MDR Report Key50898428
Report Number1810909-2026-00057
Device Sequence Number10711784
Product Code NBW
UDI-Device Identifier00301937312212
UDI-Public(01)00301937312212(17)260930(10)DW4JHEG01A
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/30/2026
Device Model Number7312
Device Catalogue Number83624788
Device Lot Number4JHEG01A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/14/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age76 YR
Patient SexMale